Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I am on nuvaring but have recently increased my zoloft

Hi I am bleeding 5 days before my period. I am on nuvaring but have recently increased my zoloft , started Ambian, and Lorazapan
Asked On : Sun, 13 Jun 2010
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
irregularity of periods are a common complain.
it can be due to stress, strenuous work etc.
5 days early is fine.
look out if it reduces further in the next cycle.
if it is less than 21 days between each cycle i would advise you to consult a physician.
i hope i have answered your query,
take care
Answered: Fri, 9 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor